Control of discrete-time systems with actuator nonlinearities: an LMI approach

Vikram Kapila, Haizhou Pan

Research output: Contribution to journalConference article

Abstract

This paper considers the problem of stabilization of discrete-time systems with actuator nonlinearities. The proposed framework is based on a linear matrix inequality (LMI) approach and directly accounts for robust stability and robust performance over the class of actuator nonlinearities. Furthermore, it is directly applicable to actuator saturation control and provides state feedback controllers with guaranteed domains of attraction.

Original languageEnglish (US)
Pages (from-to)1419-1420
Number of pages2
JournalProceedings of the IEEE Conference on Decision and Control
Volume2
StatePublished - Dec 1 1999
EventThe 38th IEEE Conference on Decision and Control (CDC) - Phoenix, AZ, USA
Duration: Dec 7 1999Dec 10 1999

    Fingerprint

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Modeling and Simulation
  • Control and Optimization

Cite this